# SDR DALA2018062804259

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 9,904 hours, 3,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY LIGHT LENS AT THE AFT GALLEY.    REMOVED AND REPLACED THE EMERGENCY LIGHT IAW WDM 33-51. OPS CHECKED NORMAL.
